|meds and food
Jul 4, 2010
Im sorry if this may sound stupid, but im on Atripla and with that med my DR. told me i should take it on an empty stomach but lately i've find myself taking it right after i eat will that cause resistance or cause the drug not to work properly?
| Response from Dr. Young
Hello and thanks for your post.
It's ok to take efavirenz (part of Atripla) with food; many people do-- the only reason that the instructions mention taking it on an empty stomach is to improve the risk of having side effects (that result from increased absorption of the medication). You won't increase your risk of treatment failure or drug resistance by taking it after eating.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blood In Semen After Receptive Anal Sex Worried I Have HIV
- Cold Feet After Erotic Massage Worried I Have HIV
- Itchy Red Spots After Sensual Massage Sign Of HIV AIDS
- Sore Throat After Drinking After Someone Worried I Have HIV
- Alphabetical List Of Sexually Transmitted Diseases
- Can Hpv Cause Pain?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.